# SDR UIEA2018040400546

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L THRUST REVERSER OPEN ACTUATOR FITTING WORN. . BUSHING HOLES REPAIRED IAW AMM 78-31-06-004-001, REV 122, 78-31-06-404-006, REV 123, CMM 78-33-02, REPAIR 020, REV 54, SPM 70-32-03, REV 106, AND SPWPS-PA003, REV 07.
